Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: First time Parnate -- common side effects? Girlnterrupted78

Posted by Maxime on August 21, 2009, at 11:37:28

In reply to First time Parnate -- common side effects?, posted by Girlnterrupted78 on August 20, 2009, at 22:47:02

Hi, I experienced the same thing on parnate. My legs were very heavy and clumsy. I used to hike a lot and on Parnate it was difficult because of the feeling in my leg and the fact that it made sweat a lot. It never went away, and I stayed with the drug until it pooped out two years later. I will be trying the med again very soon and I hope I don't get that side effect again.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:913243
URL: http://www.dr-bob.org/babble/20090818/msgs/913326.html